# SDR CA961223005

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: D826
- Condition: Dirty
- Location: Nr 1 Eng Fire
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) PRIOR TO DEPARTURE, BOTH ENGINES RUNNING, FIRE INDICATION WAS OBSERVED ON NO.1. NO EVIDENCE OF FIRE. OIL CONTAMINATED CONNECTOR PLUG. CLEANED. SERVICEABLE.
